# SDR CA150727029

- Difficulty date: July 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Ge CF348C5A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 4120T01P02
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) PILOTS REPORTED PARTIAL LOSS OF RT ENGINE THRUST DURING TAKEOFF WHICH RESULTED IN FLIGHT CREW DECISION TO PERFORM RTO. PILOTS INDICATED IN THE POST RTO REPORT THAT DURING TAKEOFF ROLL, RT ENGINE N1 SUDDENLY REDUCED FROM 88.5 PERCENT TO 85 PERCENT VS N1 89 PERCENT LT ENGINE AND FF INCREASED WITHOUT COMMAND.
